SciELO - Scientific Electronic Library Online

 
vol.12 número2The tree of primes in a fieldExamples of a complex hyperpolar action without singular orbit índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.12 no.2 Temuco  2010

http://dx.doi.org/10.4067/S0719-06462010000200008 

CUBO A Mathematical Journal Vol.12, N°02, (123–126). June 2010

 

A note on generalized topological spaces and preorder

 

Saeid Jafari, Raja Mohammad Latif and Seithuti P. Moshokoa

College of Vestsjaelland South, Herrestraede 11, 4200 Slagelse, Denmark, email: jafari@stofanet.dk

Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia. email: raja@kfupm.edu.sa

Department of Mathematical Sciences, University of South Africa, P.O. Box 392, Pretoria 0003, South Africa. email: moshosp@unisa.ac.za


ABSTRACT

This paper deals with the notion of continuity in ordered generalized topological spaces. We also characterize general topological spaces satisfying the Hausdorff property via the graph of the preorder assigned to the general topological space.

Key words and phrases: Topological Spaces, Hausdorff, preorder.


RESUMEN

Este artículo trata de continuidad en espacios topológicos ordenados. También caracterizamos espacios topológicos generalizados satisfaciendo la propiedad de Hausdorff vía el grafo designado de un espacio topológico general preordenado.

AMS Subject Classification (2000): 54D10


References

[1] A. Csaszar, Generalized topology, generalized continuity, Acta Math. Hungar., 96 (2002), 351- 357.        [ Links ]

[2] A. Csaszar, δ- and θ- modifications of generalized topologies, Acta. Math. Hungar., to appear.         [ Links ]

Received: January 2009.

Revised: March 2009.